MathSciNet Relay Station
MathSciNet bibliographic data
MR1056558 (91h:13017) 13H10 (13B22)
Hochster, Melvin; Huneke, Craig Absolute integral closures are big Cohen-Macaulay algebras in characteristic $P$. Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 1, 137–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement